# SDR 0004289931

- Difficulty date: November 3, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- Aircraft time: 78,048 hours, 89,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Tail Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS ABOVE TAILCONE SLIDE INOPERATIVE.  MAINTENANCE REPLACED THE LAMP.  OPERATIONAL CHECK NORMAL.
